Volume 18, issue 4 (2014)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 24, 1 issue

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
$H\!$–spaces, loop spaces and the space of positive scalar curvature metrics on the sphere

Mark Walsh

Geometry & Topology 18 (2014) 2189–2243
Bibliography
1 J M Boardman, R M Vogt, Homotopy invariant algebraic structures on topological spaces, Lecture Notes in Mathematics 347, Springer (1973) MR0420609
2 B Botvinnik, Concordance and isotopy of metrics with positive scalar curvature, Geom. Funct. Anal. 23 (2013) 1099 MR3077909
3 R Carr, Construction of manifolds of positive scalar curvature, Trans. Amer. Math. Soc. 307 (1988) 63 MR936805
4 D Crowley, T Schick, The Gromoll filtration, $KO$–characteristic classes and metrics of positive scalar curvature, Geom. Topol. 17 (2013) 1773 MR3073935
5 P Gajer, Riemannian metrics of positive scalar curvature on compact manifolds with boundary, Ann. Global Anal. Geom. 5 (1987) 179 MR962295
6 M Gromov, H B Lawson Jr., The classification of simply connected manifolds of positive scalar curvature, Ann. of Math. 111 (1980) 423 MR577131
7 B Hanke, T Schick, W Steimle, The space of metrics of positive scalar curvature, (2014) arXiv:1212.0068v3
8 A Hatcher, Algebraic topology, Cambridge Univ. Press (2002) MR1867354
9 N Hitchin, Harmonic spinors, Advances in Math. 14 (1974) 1 MR0358873
10 M Markl, S Shnider, J Stasheff, Operads in algebra, topology and physics, Mathematical Surveys and Monographs 96, Amer. Math. Soc. (2002) MR1898414
11 F C Marques, Deforming three-manifolds with positive scalar curvature, Ann. of Math. 176 (2012) 815 MR2950765
12 J P May, The geometry of iterated loop spaces, Lecture Notes in Mathematics 271, Springer (1972) MR0420610
13 R S Palais, Homotopy theory of infinite dimensional manifolds, Topology 5 (1966) 1 MR0189028
14 P Petersen, Riemannian geometry, Graduate Texts in Mathematics 171, Springer (2006) MR2243772
15 J Rosenberg, S Stolz, Metrics of positive scalar curvature and connections with surgery, from: "Surveys on surgery theory, Vol. 2" (editors S Cappell, A Ranicki, J Rosenberg), Ann. of Math. Stud. 149, Princeton Univ. Press (2001) 353 MR1818778
16 D Ruberman, Positive scalar curvature, diffeomorphisms and the Seiberg–Witten invariants, Geom. Topol. 5 (2001) 895 MR1874146
17 R Schoen, S T Yau, On the structure of manifolds with positive scalar curvature, Manuscripta Math. 28 (1979) 159 MR535700
18 R M Vogt, Cofibrant operads and universal $E_\infty$ operads, Topology Appl. 133 (2003) 69 MR1996461
19 M Walsh, Metrics of positive scalar curvature and generalised Morse functions, I, Mem. Amer. Math. Soc. 983, American Mathematical Society (2011) MR2789750
20 M Walsh, Cobordism invariance of the homotopy type of the space of positive scalar curvature metrics, Proc. Amer. Math. Soc. 141 (2013) 2475 MR3043028
21 M Walsh, Metrics of positive scalar curvature and generalised Morse functions, II, Trans. Amer. Math. Soc. 366 (2014) 1 MR3118389